Night Nurse Liquid can help relieve cold and flu symptoms at night and so aid restful sleep. Specially concentrated, one dose at bedtime can relieve major cold and flu symptoms, including tickly coughs, chills, aches and pains, sore throat pain, headaches and runny noses.
- Paracetamol to reduce temperature and relieve aches & pains
- Promethazine an antihistamine to reduce sneezing and ease a runny nose.
- Dextromethorphan a cough suppressant to relieve dry or tickly coughs.
DOSAGE: For oral use only.
Adults and Children 16 years and older: Fill the included measuring cup to 20ml mark or four 5ml spoonfuls. Take just before bedtime.
NOT SUITABLE FOR CHILDREN UNDER 16 YEARS except on medical advice.
DO NOT TAKE IF:
- Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.
- If you have heart problems, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.
- Please consult your doctor before use if you are pregnant, elderly, asthmatic, taking any other prescription medications, regular medicines or receiving regular treatment.
- Do not take with paracetamol or other cold & flu medications.
For professional advice on medicines, always consult your pharmacist.
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.
CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful
IMPORTANT INFORMATION ABOUT NIGHT NURSE LIQUID
- Each 20ml dose contains Paracetamol 1000mg, Promethazine Hydrochloride 20mg and Dextromethorphan 15mg
- If symptoms persist for more than 5 days or new symptoms occur stop treatment at once and consult your doctor.